# SDR AALA202204210567

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 26,353 hours, 5,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER IS LOOSE. FOUND 3L SLIDE CONTROL HANDLE LOOSE. RE TIGHTENED SLIDE CONTROL HANDLE OPERATIONS CHECKED OK FOR SERVICE PER AMM 52-22-00.
